# SDR FDEA201805231284

- Difficulty date: May 23, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 5-43,  RBL 8.5 WAS FOUND CORRODED.   FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52-1A FIG 101 ALLOWABLE   DAMAGE 1.  REPLACED THE SEAT TRACK FROM EXISTING SPLICE BS  5-0 TO 5-83 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
